# SDR DL73S962528

- Difficulty date: November 12, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N318DL
- Make and model: Boeing 737232
- Aircraft serial: 23090
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Bs 178
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE STATION 178 BULKHEAD WAS FOUND CRACKED IN SEVERAL LOCATIONS.  DAMAGE CUTOUTS ARE:  1 DIA AT RBL 5.7, WL 198;  1 BY 1.5 AT RBL 5.7, WL 201;  1 BY 1.5 AT LBL 5.7, WL 198;  1 BY 2 AT LBL 5.7, WL 201; AND 1 BY 1.5 AT BL 0, WL 188.  THE BULKHEAD WEB IS FABRICATED FROM 0.032 CLAD 2024-T3.  IN ADDITION, THE VERTICAL STIFFENER AT LBL 5.7 AND WL 184 WAS FOUND CRACKED.  THE RESULTING CUTOUT REMOVES THE FLANGE COMMON TO THE BULKHEAD WEB.  THE VERTICAL STIFFENER IS MANUFACTURED FROM 7075-T6 EXTRUSION PER BAC 1505-100361.
